# SDR AALA20110317CUN01

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 63,849 hours, 22,351 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 15,723 hours, 5,497 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, M, J
- Precautionary procedure: F, A

## Discrepancy

CUN - CREW REPORTED RIGHT ENGINE FIRE INDICATION ILLUMINATED IN FLIGHT WITH OVERHEAT AMBER EICAS MESSAGE.  BOTH FIRE BOTTLES WERE DISCHARGED.  RIGHT ENGINE SHUT DOWN (SINGLE ENGINE TIME 25 MINUTES).  EMERGENCY DECLARED FLIGHT RETURNED CUN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH FIRE BOTTLES.  REPLACED RIGHT ENGINE ON 03/20/2011 AT CUN.  SYSTEM GROUND CHECK NORMAL OPERATION.
